You may have eczema, which affects the armpits among other places. Eczema is an ongoing condition, which comes and goes. A prescription-strength hydrocortisone would help suppress the symptoms. Choice of antipersperants tends not to matter. You'll need to see a doctor in person for definitive diagnosis and proper treatment.
I too have experienced a rash under my left armpit a couple of months ago. My doctor told me it that it was eczema and prescribed me a cordisone cream, which helped instantly. The thing is that I never really had outbreaks of eczema (to my knowledge) prior to this year. Is it possible for someone to randomly develop a case of eczema later on in life?
I had the same exact problem for a long time and it turned out it was due to my deodorant. I had been using the same deordorant for 10 years without problem and then one day I started breaking out to the point that I had to scratch and the rash was actually breaking open. I saw a commercial for DEGREE CLINICAL PROTECTION FOR MEN (woman in your case). Two days after I started using this deodorant my rash went away and only came back when I ran out and switched back to my old deodorant. Just hours after applying the old brand of deodorant the rash was back. Needless to say I now keep a good stock of the Degree Clinical protection. I hope this helps you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.